Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Noncommutative Geometry and Optimal Transport

About this Title

Pierre Martinetti, Università di Genova, Genova, Italy and Jean-Christophe Wallet, CNRS, Université Paris-Sud 11, Orsay, France, Editors

Publication: Contemporary Mathematics
Publication Year: 2016; Volume 676
ISBNs: 978-1-4704-2297-4 (print); 978-1-4704-3560-8 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter